# SDR P5CA9700012

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade Vane
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED CASCADE VANE ON NR 2 ENGINE FAN REVERSE SLEEVE.  REPAIRED PER BAC MM 78-31-07.
